# SDR DL757001417

- Difficulty date: July 26, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 38,323 hours, 19,442 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NLG WHEEL BEARINGS FAILED UPON LANDING.  REPLACED NOSE WHEEL/BEARING ASSEMBLIES.
